Journal of Applied Analysis
Vol. 2, No. 1, pp. 1-12 (1996)
$L_\infty$-estimate for qualitatively bounded weak solutions of nonlinear degenerate diagonal parabolic systems
W.M. ZajaczkowskiInstitute of Mathematics
Polish Academy of Sciences
ul. Sniadeckich 8
00-950 Warsaw, Poland
Abstract: The Dirichlet problem to nonlinear degenerate diagonal parabolic system with some special right-hand sides but still satisfying the maximal growth conditions is considered. Applying the idea of Stampacchia a $L_\infty$ - estimate in terms of data for a priori bounded weak solutions is found.
Keywords: Nonlinear degenerate diagonal parabolic system,boundedness of solutions
Classification (MSC2000): 35B50, 35D10, 35K50, 35K65
Full text of the article:
Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.